Thread: Fina pain unberable
10-31-2004, 04:20 PM #1
Fina pain unberable
I'm injecting a 2CC combo of Fina and test prop and when I put it in my legs, I am literally cripple for about 4 days. I'm not talking slight pain, i'm talking cant move legs. Also my other body parts after the pain goes away I have a a huge radis of red around that part for example shoulder. Also the on injection I did in my glutes still has a knot and a big brown spot where the red was. Is this normal? Is 2CC too much for one site?
10-31-2004, 04:30 PM #2
I've done 2CC in shoulders and thighs the last 3 weeks, 2x /week.
So far so good. So yes u can do that.
Have u thought of adding B-12 ? heard that helps alot for the pain in a fina/prop injection.
Never done a fina cycle myself but i sure will, all this talk about fina/prop is scaring me bros!! keep it down!!
Read today if i'm not mistaken that someone injected 6CC in one place ....
10-31-2004, 04:31 PM #3
I can't inject anything into my legs for the same reason...Try your delts for those ed/eod shots
10-31-2004, 04:36 PM #4
Is it homebrew or an UG lab? Mine's homebrew 150mg/ml and smooth as butter.
10-31-2004, 05:42 PM #5
home brew. Anyone get the rednees in a radius aruond shot site?
10-31-2004, 05:53 PM #6Swellin Guest
I have a mild allergy to tren . It burns me more than anything else I run. The entire site is red and warm to the touch for a couple of days after the injection. ED injects mean a great deal of redness!
10-31-2004, 06:31 PM #7Associate Member
- Join Date
- Nov 2003
I feel your pain bro. I'm on week 2 of my Tren /prop cycle and yeah i can't even move my muscle for 3-4 days after i inject. That **** cripples me. When i mix it with 1cc of Test Enath its not as painful but it still hurts. A few bros on here said the injection pain will decrease each time i inject, but I havn't noticed anything yet
11-01-2004, 12:43 AM #8
No pain no gain, lol, try shootin in the delts, good luck.
11-01-2004, 12:49 AM #9AnabolicAlien Guest
"no pain no gain" sounds cool but let's get serious. if you're having that much pain then the area you're injecting into is getting inflamed and probably scarred... so basically you're killing muscle tissue with whatever garbage you're injecting plus your workouts probably aren't as good.
man, get some better gear. i thought it was supposed to hurt my first cycle and i dealt with sust pain that was almost unbearable. then i got smart and got better gear that was painless. i felt better, my workouts were better, and i got better gains.
something is wrong with your tren . mine is homebrew also and there's almost zero pain after an injection.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)